Posted Mon 29 Feb 2016 19.39 by isy9512 Psoriasis mainly on my arms, self-conscious especially in summer, embarrassed which prevents me from taking my hoodie or jumper off when I'm
Hi all, 6 months ago (August 2015) I went on holiday for a week. One day I went to the beach for the whole day and I forgot to put sun cream on (stupid I know)! This resulted in my arms and legs becoming sunburnt...and I mean really sunburnt! It was extremely painful on the days that followed. Even now, 6 months on, I still have a distinctive tan/burn line on my arms and legs (I have psoriasis on my arms and legs). I was using dovobet to manage my psoriasis and it was working very well, but then I stopped after I got sunburnt. Now I want to start managing my psoriasis again, I want to know if it's safe for me to use the dovobet on my, previously sunburnt but now healed, skin? Does anyone else have experience of getting sunburnt and then not knowing whether to apply the same topical cream that they were using beforehand? I would see my GP, but my health centre is extremely busy at the moment, currently a 3 week wait for an appointment! So I wanted to ask on here and see if anyone else has been in a similar situation and if I can get some advice. Thanks :)
Posted Thu 24 Mar 2016 03.17 by Alteara I had my 'trigger' when I was 14, crazy things were happening with my friends and also my dad died. At first it was really bad. It destroyed
I got sunburn at a festival once (I feel asleep at midday in a deck chair with no top on and none of my friends woke me up, douche bags I know), For me it actually got rid of my psoriasis and just replaced it with sunburn, after it healed the psoriasis returned and I just began using the same cream (Dovobet) like normal. I didn't experience any problems so I think your good to go. I know you posted like a month ago but hope this helps.
If you prefer us not to set these cookies, please visit our Cookie Settings page or continue browsing our site to accept them.